RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5071,
    author = {CRISTIAN-SILVIU RADU and JAMES SELLERS},
    title = {{Congruences Modulo Squares of Primes for Fu's k Dots Bracelet Partitions}},
    language = {english},
    journal = { International Journal of Number Theory},
    volume = {9},
    number = {4},
    pages = {939--943},
    isbn_issn = { 1793-0421},
    year = {2013},
    refereed = {yes},
    length = {5}
    }